Does codene make you moody?

Follow
  • Follow publicly
  • Follow privately
  • Unfollow
I have been taking cough syrup for bronchitis for a few days and have been a raging you know what. I take it at night and by about 2 pm the next day I am moody. Is it the cold or the ...show more
Best AnswerAsker's Choice
I copied and pasted this info for you, below is the link where I got the info.

Codeine may cause side effects. Tell your doctor if any of these symptoms are severe or do not go away:

* dizziness
* lightheadedness
* drowsiness
* upset stomach
* vomiting
* constipation
* stomach pain
* rash
* difficulty urinating

If you experience either of the following symptoms, call your doctor immediately:

* difficulty breathing
* mood changes

Source:

Asker's rating & comment

5 out of 5
Thanks!
  • 1
  • Comment

Other Answers (6)

Rated Highest
  • Rated Highest
  • Oldest
  • Newest
  • aerie answered 7 years ago
    Any kind of drug like codeine, hydrocodone, oxycodone can make you irritable and short fused.
    • Rate
    • Comment
  • no n answered 7 years ago
    any drug like codeine will alter your mood. you could also be allergic to it.
    • Rate
    • Comment
  • David answered 7 years ago
    Codeine can be habit forming. At 2pm the next day, the effects have worn off, and you may experience mild withdrawal symptoms.
    • Rate
    • Comment
  • lata answered 7 years ago
    you may be having withdrawal
    • Rate
    • Comment
  • butt_boggle_4_all answered 7 years ago
    Having bronchitis is enough to make anyone moody. Codiene makes you crave more codiene. Be careful with that stuff. Get better soon.
    • Rate
    • Comment
  • sickand tired answered 7 years ago
    it just makes me horny
    • Rate
    • Comment
  • Sign In 

    to add your answer

Who is following this question?

    %
    BEST ANSWERS
    Member Since:
    Points: Points: Level
    Total Answers:
    Points this week:
    Follow
     
    Unfollow
     
    Block
     
    Unblock